# SDR UALA2012061503291

- Difficulty date: June 14, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,767 hours, 10,969 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: 60
- Condition: Faulty
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE WILL NOT START. NO FUEL FLOW. RT FUEL VALVE EICAS AND ENGINE VALVE CAUTION LIGHT.  REPLACED FMU PER MM. ACCOMPLISHED ENGINE GROUND RUN TEST NR 3 PER MM.  ACCOMPLISHED TWO STARTS, ALL OPS & INDICATIONS NORMAL AND NO LEAKS NOTED.
